# SDR FDEA202103070584

- Difficulty date: March 7, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 86,707 hours, 21,184 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: ARB293113
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT XOS 584 FORMER FOUND CRACK. CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER   DOUGLAS DRAWING ARB2931 REVISION H. INSTALLED FABRICATED FORMER AT LEFT HAND   WING FIXED LEADING EDGE COMPARTMENT XOS 584 AS PER SRM 51-33-01-0G. REPAIR   CLASSIFIED AS MAJOR PER GMM6-2-100.
